# SDR SWAA2021021134077

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887 - BS947 RBL21 WL176. / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS887-BS947 RBL21 WL176; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND FABRICATED REPLACEMENT PART AND INSTALLED PER DWG# 147A7501; SRM 51-40-02 AND SRM 51-40-05. 59118U 08DEC20
